MAUDE Adverse Event Report: ETHICON INC. ENDOLOOP LIG W/PDS II; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE

ETHICON INC. ENDOLOOP LIG W/PDS II; SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Catalog Number EZ10G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information has been requested and received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.Please elaborate on the quality issue experienced with the product? please clarify what you mean by "when the break point was broken."? when the break point was folded, the suture was detached form the cannula.Were there any issues with the applicator? no.Please provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep or loc/bq) (b)(6).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported a patient underwent an unknown pediatric surgery on (b)(6) 2026 and suture was used.The suture came off (slipped out) when the break point was broken.Another device was used to complete the case.There were no adverse consequences to the patient.One device will be returning.No further information is available.Additional information has been requested.

Brand Name
ENDOLOOP LIG W/PDS II
Common Device Name
SUTURE, SURGICAL, ABSORBABLE, POLYDIOXANONE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-BRAZIL
rodovia presidente dutra
km 154
sao paulo 12240
BR   12240
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key24533121
Report Number2210968-2026-02327
Device Sequence Number13029471
Product Code NEW
UDI-Device Identifier10705031206427
UDI-Public(01)10705031206427(17)300331(10)AW5957
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N18331/S027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEZ10G
Device Lot NumberAW5957
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown